ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

Яндекс.Метрика

DOI: 10.23671/VNC.2015.2.7282

On overgroups of the unipotent subgroup of the Chevalley group of rank 2 over a field

Nuzhin Ya. N. , Osetrova T. A.
Vladikavkaz Mathematical Journal 2015. Vol. 17. Issue 2.
Abstract:
Subgroups of the Chevalley group of rank 2 containing its unipotent subgroup are described.
Keywords: Chevalley group over a field, unipotent subgroup
Language: Russian Download the full text  
For citation: Nuzhin Ya. N.,† Osetrova T. A. On overgroups of the unipotent subgroup of the Chevalley group of rank 2 over a field. Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 17, no. 2, pp.56-61. DOI 10.23671/VNC.2015.2.7282
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2022 ёжный математический институт